Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theBman

finished 6 months of accutate

Recommended Posts

Hey! I have been coming on this site for over a year now. I finally decided to go on accutane in October, and I just finished my 6 month cource exactly 2 weeks ago. I am completely clear, with the acception of some red marks that are still on my chest, but I havent had any active acne. I just wanted to share my experiences post tane to let everyone know how it goes after. I mostly had acne on my chest and some on my back and face as well, but my chest was always the worst. I have pics here, one of my chest 3 1/2 months into accutane, and then I have a picture of my chest 2 weeks after tane, so these two pics of my chest are about 3 months apart. The first one was about half way through my cource, and it is just remarkable to see how much it improved. I had alot of doubts half way through my course, seeing as how my chest was up and down, getting better and then worse and better and worse. It was a rocky road, but I'm glad i finished it. My face is 100 percent clear, and improved alot faster than my body. My face has been clear for close to two months now. So the accutane really only took 4- 4.5 months to clear my face, but it took the full 6 months to clear my chest. I am still working at getting rid of the red marks b4 beach season comes. If you have any questions/comments for me, let me know. That's what I'm here for.

[attachmentid=4369][attachmentid=4370][attachmentid=4371]

post-28184-1146374796_thumb.jpg

post-28184-1146374818_thumb.jpg

post-28184-1146374841_thumb.jpg

post-28184-1146374796_thumb.jpg

post-28184-1146374818_thumb.jpg

post-28184-1146374841_thumb.jpg

Share this post


Link to post
Share on other sites

What's your regimen going to be now? The same before tane or something different?

please dont use a lot of products on your face and chest. i strongly beleive that the more you do to your skin the worse it gets.

you look great and i hope you stay that way

Share this post


Link to post
Share on other sites

thanks for the replies guys, as for the questions...

1.) My regimin now? well, i just talked to my derm a couple days ago over the phone, and told her that all I had left were red marks on my chest, so she prescribed me to some type of lotion that is supposed to help with red marks. I just plan on using that and thats it. I know I will get the occasional pimple now and then, and I'm not too worried about that. She just told me to wear sunscreen and be careful in the sun and thats all I needed to do. I have benzoil peroxide and tazorac still from b4 my accutane treatment, but I dont really plan on using it. I dont even use soap on my body or face. I just wash with water, and its soooooo much better on my skin. If you do use soap.. I recommend a real light soap thats not too harmful to the skin... because I seriously believe that my chest acne came because I used to use sooooo much soaps and products on my body, just because it smelled good and made me feel clean... but thats when I started to break out. Worst comes to worst... I'll touch up with some bp or tazorac

2.) Sorry screw acne... i dont have any pics of my face b4 accutane.. i really wish i did because I know that it improved a ton... but basically, i was pretty clear over last summer, with a few pimples on my face here and there... real light tho... but once football season rolls around in the fall, it always gets bad, and it did again this year. So when it got bad I decided to go on accutane about a month into football season, and it really only got worse at first. I used to only break out on my chin and near my mouth, but I started to get acne all over the sides of my face and forehead and it got real bad my first 2 months on accutane. Then after about 3 months I started to clear up... I rarely got a pimple near my mouth or chin, and have been clear there since the 3 month mark... and the sides of my face cleared up as well, but there were alot of red marks there... it was just my forehead that took the longest. My forehead did not fully clear until about the 5- 5.5 month mark. But to answer your question, I had moderate to serious acne on my face.. not alot of cysts tho... just real persistent acne.. i used to break out on my neck alot too

3.) chris338877... yes, I did have some red marks on my face, and acctually I still have a couple little red marks on the side of my face that are really only noticable to me, but the red marks on my face cleared alot faster than the ones on my body.. ma b because I'm outside and have gotten alot of sun so you cant notice them.. but I really think they clear faster than the ones on the body

4.) KJ1982... thanks for your kind words.. i appreciate it... and I truly believe what you say...dont use too many products on your chest... your acne will probably heal naturally... and if its that bad, get accutane and just deal with the side effects using moisterizers and aquaphor... thats what i did, and I am so happy with my skin and my life now... it makes you feel so much better about everything

Thanks for your interest and support... keep the questions coming... i want to help anyone who needs questions answered.. i know how you all feel... i have been there, really

Share this post


Link to post
Share on other sites

do you think i can start accutane now or should i wait for the summer to end?

thanks

pd: i leave in spain so lot of sun :II

Share this post


Link to post
Share on other sites

start it now cause i have heard and its probably true...during the winter its a lot worse and more harsh. I remember when i WASNT on accutane in the winter my knuckles and lips were cracked and chapped all the time. My hands were so dry. Now my knuckles feel like leather :D and my lips are still bad from accutane, but i guarantee it would be multiplied if it was winter time.

Share this post


Link to post
Share on other sites

What's your regimen going to be now? The same before tane or something different?

please dont use a lot of products on your face and chest. i strongly beleive that the more you do to your skin the worse it gets.

you look great and i hope you stay that way

I never thought of it like that. My acne started getting much worse at age 17, after a couple years of using BP, retin-A, and others, at many doses for mild acne.

I think my post Accutane strategy will be something simple like theBman and I also take supps like B5.

Share this post


Link to post
Share on other sites

dont be afraid to start accutane as early as you can koala... most of my cource was during the winter, and it sucked, but its guna be bad either way... only thing thats rough about the summer is u have to watch it major with the sun.. talk to your derm, but its better to start sooner than later... especially with all these new laws and acts against the drug

posh... for the first 2 months i was on 80 mg/day and the last 4 months, i took 90/mg a day, 40 in the morn, 50 at nite

any more questions/concerns/comments... let me know

Share this post


Link to post
Share on other sites

by the way... i will take pictures in a week or so more to show the progress after accutane, but all im really waiting for is for the red marks to fade... any suggestions on red marks on chest?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×